# SDR HALA0700213

- Difficulty date: May 16, 2007
- Submitted: May 19, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 81,028 hours, 15,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Unknown
- Location: Pack Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CABIN TEMPS ON THE GRN PRIOR TO DEPARTURE VERY HOT BOTH PACKS ON ALL TROM VALVES CLOSED PACK OUT L NO READING, R- -2, DUCT PRESS L 32, R 32, PACK FLOW L 0,R 0, RAM AIR DOOR L 0.0, R 0.02, CABIN TEMPS F80, M82, A82.  PERFORMED BITE OF ZONE TEMP CONTROLLER PER FIM 21-60-00 AND BITE OF BOTH PACK CONTROLLERS PER FIM 21-51-00 NO FAULTS NOTED HEATED A/C TO 80 THEN COOLED TO 68 IN 10 MIN REMOVED AND REPLACED L PACK TEMP SENSOR PER AMM 21-51-08, OPS CK GOOD.
